Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have constipation and rapid heart beat. Relief after taking bayer crystal aspirin. Safe remedy?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I awoke with my heart beating 115 beats per minute. I dissolved a powdered Bayer crystal aspirin under my tongue and my heart is now beating 81 beats per minute. I am very constipated. What shall I do now? It happened two days ago, too, and I got good enough for my heart rate to return to normal so I went back to bed.
Posted Sun, 24 Mar 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

You should see a cardiologist as soon as possible.
At this age, you need to be investigated for Coronary Artery Disease.
EKG / ECHOcardiogram / LABORATORY tests like cardiac markers – are all necessary for proper assessment and assistance

Straining (constipation) increases pressure inside the chest cavity. It can precipitate irregular beats or failure in borderline problems.
The rate might have come down by itself - not necessarily from aspirin. Aspirin helps to prevent platelet adhesion and clotting.

Take regular laxative - like lactulose.
See your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor